# SDR 07FDEA02366

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,736 hours, 12,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Warning Light
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR UNLOCK INDICATION NUMEROUS TIMES AFTER TAKEOFF.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-71-01, CATEGORY: C EXPIRATION: 13JUL07.
